# SDR QR9R2022103100001

- Difficulty date: October 31, 2022
- Submitted: October 31, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723629741
- Aircraft time: 2,638 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878051
- Part serial: 1969
- Condition: Failed
- Location: Trim
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP 1 FAILED TEST IN ROLL TRIM. REMOVED AND REPLACED TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
